Alert archive / Indiana / Tornado Warnings in 2013

Tornado Warning 11, NWS Indianapolis, IN

June 26, 2013Clay County, Sullivan County, Vigo County, Indiana

NWS Indianapolis, IN issued this tornado warning at Jun 26, 2013, 5:02 PM EDT for Clay County, Sullivan County, Vigo County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 5:02 PM EDT (21:02 UTC)
Expired
Jun 26, 2013, 5:30 PM EDT
In force
28 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Clay County, IN, Sullivan County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 93 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:22 PM EDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1818 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1818 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WFUS53 KIND 262102
TORIND
INC021-153-167-262130-
/O.NEW.KIND.TO.W.0011.130626T2102Z-130626T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
502 PM EDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN CLAY COUNTY IN WEST CENTRAL INDIANA...
  NORTHEASTERN SULLIVAN COUNTY IN SOUTHWEST INDIANA...
  SOUTHEASTERN VIGO COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 530 PM EDT

* AT 500 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 13 MILES NORTHEAST OF SULLIVAN...AND MOVING
  EAST AT 15 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  CLAY CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.

&&

LAT...LON 3932 8732 3936 8712 3926 8705 3917 8710
      3922 8732
TIME...MOT...LOC 2102Z 267DEG 15KT 3927 8728

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

MRD/JK
2 follow-up statements
205 
WWUS53 KIND 262117
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
517 PM EDT WED JUN 26 2013

INC153-167-262127-
/O.CAN.KIND.TO.W.0011.000000T0000Z-130626T2130Z/
VIGO IN-SULLIVAN IN-
517 PM EDT WED JUN 26 2013

...THE TORNADO WARNING FOR NORTHEASTERN SULLIVAN AND SOUTHEASTERN
VIGO COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3932 8723 3932 8714 3926 8705 3925 8705
      3917 8710 3920 8724
TIME...MOT...LOC 2117Z 288DEG 17KT 3924 8719

$$

INC021-262130-
/O.CON.KIND.TO.W.0011.000000T0000Z-130626T2130Z/
CLAY IN-
517 PM EDT WED JUN 26 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CLAY COUNTY
UNTIL 530 PM EDT...

AT 514 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 14 MILES NORTH OF LINTON...AND MOVING EAST AT 20 MPH.

HAZARD...TORNADO AND SMALL HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
CLAY CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.

&&

LAT...LON 3932 8723 3932 8714 3926 8705 3925 8705
      3917 8710 3920 8724
TIME...MOT...LOC 2117Z 288DEG 17KT 3924 8719

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MRD/MR
888 
WWUS53 KIND 262125
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
525 PM EDT WED JUN 26 2013

INC021-262134-
/O.EXP.KIND.TO.W.0011.000000T0000Z-130626T2130Z/
CLAY IN-
525 PM EDT WED JUN 26 2013

...THE TORNADO WARNING FOR SOUTHWESTERN CLAY COUNTY WILL EXPIRE AT
530 PM EDT/430 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM EDT.  

LAT...LON 3932 8723 3932 8714 3926 8705 3925 8705
      3917 8710 3920 8724
TIME...MOT...LOC 2124Z 288DEG 17KT 3923 8715

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 26, 4:23 PM EDT, 39 minutes earlier.

Area forecast discussion, Jun 26, 4:23 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
423 PM EDT WED JUN 26 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 254 PM EDT WED JUN 26 2013

AN EXTREMELY LARGE AND SLOW MOVING LOW PRESSURE WILL DOMINATE
INDIANA WEATHER INTO EARLY NEXT WEEK. THIS SYSTEM SHOULD MOSTLY
REMAIN FROM THE WESTERN GULF COAST...ACROSS THE HOOSIER STATE...TO
NEW ENGLAND. AS LONG AS IT IS AROUND THUNDERSTORMS ARE POSSIBLE.

TOWARD THE MIDDLE OF NEXT WEEK HIGH PRESSURE SHOULD PUSH INTO
INDIANA FROM THE SOUTHEAST.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 254 PM EDT WED JUN 26 2013

ROUNDS OF PRECIPITATION TONIGHT AS SATELLITE SHOWS SHORT WAVES
CONTINUING TO HEAD IN FROM NORTHWEST. ALSO UNSTABLE AIR OVER
AREA. REPORTS OF EXTREMELY HEAVY RAIN IN STORMS ALREADY OVER CWA.
WILL CONTINUE FLASH FLOOD WATCH CONSIDERING THIS.

OTRW...NOT A HIGH CONFIDENCE FORECAST SINCE SITUATION WILL BE
HEAVILY INFLUENCED BY MESOSCALE FACTORS. TRIED TO TACKLE THIS BY
USING CONSENSUS OF MAV AND MET TO HOPEFULLY CAPTURE STRENGTHS OF
BOTH.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 254 PM EDT WED JUN 26 2013

DIFFICULT FORECAST. GFS AND NAM BROADLY AGREE SHORT WAVES MOVING
ACROSS CWA WHILE WARM HUMID AIR PERSISTS. MODELS DIFFER IN DETAILS
WHICH WILL MAKE A BIG DIFFERENCE IN HOW CONVECTION DEVELOPS. THIS IN
TURN WILL AFFECT EVERYTHING ELSE. THINK CONSENSUS OF MET AND MAV
BEST FOR NOW TO CAPTURE STRENGTH OF BOTH.

IN OTHER WORDS...PARTLY CLOUDY TO MOSTLY CLOUDY WITH A PERSISTENT
CHANCE OF THUNDER. TEMPS A BIT BELOW NORMAL DAYS AND ABOVE NORMAL
NIGHTS WITH CLOUDS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 240 PM EDT WED JUN 26 2013

MODEL ENSEMBLES INDICATE A STRONG UPPER TROUGH ACROSS THE EASTERN
GREAT LAKES AND OUR REGION EARLY ON IN THE LONG TERM. OVER TIME
MODELS DEVELOP THIS INTO A CLOSED UPPER LOW ACROSS OUR AREA AND
RETROGRADE IT INTO THE WESTERN GREAT LAKES AND UPPER MISSISSIPPI
VALLEY BY DAY 7.  EVEN THOUGH THEY AGREE ON THE OVERALL PATTERN THERE
IS SOME DISAGREEMENT ON HOW MUCH PRECIP WILL REMAIN.  THE CANADIAN
IS MOSTLY DRY AFTER SUNDAY...WHILE THE EURO AND GFS INDICATE AT
LEAST CHANCE POPS DURING THE DAY.

FOR NOW WILL INDICATE CHANCE POPS DURING THE DAY AND SLIGHT CHANCE POPS
AT NIGHT.  WENT CLOSE TO ALL BLEND TEMPERATURES TEMPERATURES EARLY ON.
TEMPERATURES MAY WARM UP SLIGHTLY AS THE UPPER LOW WEAKENS AND
RETROGRADES A LITTLE ON DAY 6 AND 7.  WENT SLIGHTLY ABOVE ALL BLEND
HIGHS THOSE PERIODS.  OTHERWISE...NO SIGNIFICANT CHANGES MADE.

&&

.AVIATION /DISCUSSION FOR THE 26/2100Z TAF UPDATE/...

ISSUED AT 412 PM EDT WED JUN 26 2013

UPDATE...
SHOWERS AND THUNDERSTORMS ARE BECOMING MORE WIDESPREAD IN
COVERAGE ACROSS SOUTHERN PORTIONS OF CENTRAL INDIANA AND ARE
CURRENTLY IMPACTING KHUF AND KBMG. ELSEWHERE...RADAR IS QUIET AT
KLAF AND KIND...BUT WILL KEEP MENTION OF THUNDERSTORMS AT BOTH
SITES AS DIURNALLY DRIVEN THUNDERSTORMS CONTINUE TO FORM.

PREVIOUS DISCUSSION...
AN UPPER LEVEL WEATHER DISTURBANCE OVER NORTH CENTRAL ILLINOIS
WILL MOVE INTO CENTRAL INDIANA BY THIS EVENING. A CLUSTER OF
THUNDERSTORMS JUST WEST OF KHUF WILL MOVE INTO WEST CENTRAL
INDIANA NEAR OR SHORTLY AFTER THE START OF THE FORECAST PERIOD AND
WITH DAYTIME HEATING EXPECT SCATTERED THUNDERSTORMS TO DEVELOP
ELSEWHERE. BEST TIMING OF THUNDERSTORMS WILL BE THIS AFTERNOON AT
KHUF AND LATE AFTERNOON AND EARLY EVENING ELSEWHERE. WILL MENTION
VCTS MOST AREAS THROUGH LATE EVENING. OUTSIDE OF THUNDERSTORMS
MOSTLY VFR CEILINGS WILL BE THE RULE THIS AFTERNOON AND EVENING.

PRECIPITATION WILL DIMINISH OVERNIGHT AS UPPER DISTURBANCE MOVES ON
TO THE EAST SOUTHEAST.  MODEL SOUNDINGS INDICATE AREAS OF MVFR
CEILINGS AND FOG WILL BE THE RULE LATE TONIGHT AS GROUND WILL BE WET.
A WEAK COLD FRONT WILL MOVE THROUGH LATE TONIGHT.

ON THURSDAY EXPECT MOSTLY VFR CEILINGS AFTER MID MORNING. A FEW
STORMS MAY REDEVELOP BY MIDDAY THURSDAY. HOWEVER COVERAGE AND CHANCE
OF OCCURRENCE AT TAF SITE WILL BE MUCH LESS THAN TODAY.  WILL NOT
MENTION IN TAFS AT THIS TIME.

WINDS WILL BE SOUTHWEST UP TO 10 KNOTS THIS AFTERNOON BECOMING
LIGHT WEST TONIGHT AND NORTHWEST UP TO 10 KNOTS BY LATE THURSDAY
MORNING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM....JH
AVIATION...JH/TDUD

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 10:29 AM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1029 AM EDT WED JUN 26 2013

INZ021-028>031-035>049-051>057-060>065-067>072-271430-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1029 AM EDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: STRONG TO SEVERE THUNDERSTORMS...SOME WITH EXTREMELY
HEAVY RAIN.

HAZARDS: FLASH FLOODING...DAMAGING WINDS...LARGE HAIL...DANGEROUS
LIGHTNING...TORRENTIAL RAINFALL...AND ISOLATED TORNADOES.

TIMING: TODAY THROUGH THIS EVENING.

DISCUSSION: A WARM AND UNSTABLE AIRMASS REMAINS IN PLACE ACROSS
THE AREA. A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA
THROUGH EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT
TIMES THROUGH NEXT TUESDAY. AT THIS POINT...WIDESPREAD SEVERE
STORMS ARE NOT EXPECTED. HOWEVER...LIGHTNING IS A THREAT FROM ANY
THUNDERSTORM.

DISCUSSION: A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA THROUGH
THURSDAY. IN THE WAKE OF THIS FRONT...AN UPPER LEVEL LOW IS
EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER
REPORTS...ESPECIALLY THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JK

In the hours before

Local storm report, Jun 26, 3:57 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     TSTM WND DMG     ODON                    38.84N  86.99W
06/26/2013                   DAVIESS            IN   TRAINED SPOTTER

            SECOND HAND REPORT OF A TREE DOWN ONTO A HOME ON SOUTH
            SPRING ROAD NEAR THE PARK

&&

BHH
Local storm report, Jun 26, 4:05 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     FLOOD            NEWBERRY                38.92N  87.02W
06/26/2013                   GREENE             IN   LAW ENFORCEMENT

            SR 57 NORTH OF NEWBERRY AND SR 67 NORTH OF LYONS ARE
            BOTH FLOODED. LOTS OF TREES DOWN.

&&

MMB
Local storm report, Jun 26, 4:25 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND DMG     3 SE ODON               38.81N  86.95W
06/26/2013                   DAVIESS            IN   BROADCAST MEDIA

            RED MAPLE TREE BRANCHES BLOWN DOWN...DESCRIBED AS BIG
            AS MEDIUM SIZE.. SECOND HAND REPORT

&&

BHH
Local storm report, Jun 26, 4:28 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
428 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HEAVY RAIN       ODON                    38.84N  86.99W
06/26/2013  M3.50 INCH       DAVIESS            IN   TRAINED SPOTTER

            AMOUNT FELL IN 30 MINUTES DURING MAIN PART OF STORM.
            ADDITIONAL RAIN FELL BEFORE AFTER.

&&

BHH
Local storm report, Jun 26, 4:29 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
429 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     BEDFORD                 38.86N  86.49W
06/26/2013                   LAWRENCE           IN   EMERGENCY MNGR

            TREE ON A HOUSE... CARS DAMAGED... GARAGE WITH DAMAGE
            AND OUTBUILDING DESTROYED ON TWIN PONDS ROAD.

&&

MMB
Local storm report, Jun 26, 4:52 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
452 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     FLOOD            OAKTOWN                 38.87N  87.44W
06/26/2013                   KNOX               IN   EMERGENCY MNGR

            REPORTED HEAVY RAIN AND HIGH WIND. ROADWAYS ARE
            FLOODING.

0218 PM     TSTM WND DMG     3 SE ODON               38.81N  86.95W
06/26/2013                   DAVIESS            IN   BROADCAST MEDIA

            RED MAPLE TREE BRANCHES BLOWN DOWN...DESCRIBED AS BIG
            AS MEDIUM SIZE.. SECOND HAND REPORT

0222 PM     TSTM WND DMG     ODON                    38.84N  86.99W
06/26/2013                   DAVIESS            IN   TRAINED SPOTTER

            SECOND HAND REPORT OF A TREE DOWN ONTO A HOME ON SOUTH
            SPRING ROAD NEAR THE PARK

0244 PM     HEAVY RAIN       ODON                    38.84N  86.99W
06/26/2013  M3.00 INCH       DAVIESS            IN   PUBLIC

            LEAVES BLOWN OFF OF THE TREES BUT NO LIMBS DOWN. HEAVY
            RAINFALL.

0249 PM     HAIL             3 SW WILLIAMS           38.77N  86.68W
06/26/2013  M0.25 INCH       MARTIN             IN   CO-OP OBSERVER

            HEAVY RAIN JUST STARTED.

0256 PM     TSTM WND GST     3 NE MITCHELL           38.77N  86.44W
06/26/2013  M67 MPH          LAWRENCE           IN   AMATEUR RADIO

0330 PM     HEAVY RAIN       3 SW WILLIAMS           38.77N  86.68W
06/26/2013  M1.80 INCH       MARTIN             IN   CO-OP OBSERVER

0403 PM     FLOOD            NEWBERRY                38.92N  87.02W
06/26/2013                   GREENE             IN   LAW ENFORCEMENT

            SR 57 NORTH OF NEWBERRY AND SR 67 NORTH OF LYONS ARE
            BOTH FLOODED. LOTS OF TREES DOWN.

0410 PM     HEAVY RAIN       ODON                    38.84N  86.99W
06/26/2013  M3.50 INCH       DAVIESS            IN   TRAINED SPOTTER

            AMOUNT FELL IN 30 MINUTES DURING MAIN PART OF STORM.
            ADDITIONAL RAIN FELL BEFORE AFTER.

0426 PM     TSTM WND DMG     BEDFORD                 38.86N  86.49W
06/26/2013                   LAWRENCE           IN   EMERGENCY MNGR

            TREE ON A HOUSE... CARS DAMAGED... GARAGE WITH DAMAGE
            AND OUTBUILDING DESTROYED ON TWIN PONDS ROAD.

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:08 PM EDTSpecial Weather StatementINDFountain, Parke, Vermillion37 min
Jun 25, 8:44 PM EDTSpecial Weather StatementINDFountain, Montgomery, Parke46 min
Jun 25, 9:10 PM EDTSpecial Weather StatementINDVigo50 min
Jun 25, 9:21 PM EDTSpecial Weather StatementINDBoone, Hendricks, Putnam39 min
Jun 25, 9:55 PM EDTSpecial Weather StatementINDHamilton, Hancock, Johnson, Marion, Morgan, Owen50 min
Jun 26, 12:21 AM EDTSpecial Weather StatementINDGreene54 min
Jun 26, 1:08 AM EDTSpecial Weather StatementINDDaviess, Greene, Knox, Lawrence, Martin67 min
Jun 26, 2:00 AM EDTSpecial Weather StatementINDClay, Daviess, Greene, Knox, Lawrence, Martin and 4 more90 min
Jun 26, 2:20 AM EDTSpecial Weather StatementINDJackson, Jennings55 min
Jun 26, 9:41 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more17 hr
Jun 26, 1:13 PM EDTSpecial Weather StatementINDSullivan32 min
Jun 26, 1:44 PM EDTSpecial Weather StatementINDGreene, Knox, Sullivan46 min
Jun 26, 1:57 PM EDTAreal Flood WarningINDKnox, Sullivan6 hr
Jun 26, 2:23 PM EDTSpecial Weather StatementINDDaviess, Greene, Knox, Lawrence, Martin52 min
Jun 26, 2:29 PM EDTAreal Flood WarningINDDaviess, Greene, Knox, Martin6 hr
Jun 26, 2:34 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Jackson, Lawrence, Martin41 min
Jun 26, 2:57 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Lawrence, Monroe48 min
Jun 26, 3:20 PM EDTAreal Flood WarningINDGreene, Lawrence, Martin5 hr
Jun 26, 3:20 PM EDTSevere Thunderstorm WarningINDDaviess, Martin25 min
Jun 26, 4:36 PM EDTAreal Flood WarningINDClay, Greene, Owen, Sullivan, Vigo6 hr
Jun 26, 4:43 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen32 min
Jun 26, 5:19 PM EDTFlash Flood WarningINDClay, Sullivan, Vigo4 hr
Jun 26, 5:30 PM EDTSevere Thunderstorm WarningINDDaviess, Knox60 min
Jun 26, 5:32 PM EDTTornado WarningINDClay, Greene, Sullivan, Vigo28 min
Jun 26, 5:54 PM EDTFlash Flood WarningINDClay, Greene, Owen4 hr
Jun 26, 6:09 PM EDTAreal Flood WarningINDKnox4 hr
Jun 26, 6:23 PM EDTTornado WarningINDKnox22 min
Jun 26, 6:41 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Martin34 min
Jun 26, 7:02 PM EDTTornado WarningINDJackson28 min
Jun 26, 7:38 PM EDTFlash Flood WarningINDSullivan3 hr
Jun 26, 7:45 PM EDTFlash Flood WarningINDDaviess, Greene, Lawrence, Martin3 hr
Jun 26, 7:59 PM EDTTornado WarningINDKnox16 min

Nearby

Tornado Warnings in Indiana, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.